# SDR ASAA9510036

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER 'EXIT TO REAR' EMERGENCY LIGHTS WERE FOUND TO BE DIM.  REPLACED BATTERY PACK ON SMOKE BARRIER AND LIGHTS OPERATED NORMALLY.  (Z)
